Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  Explicit Estimates for the Number of Distinct Prime Divisors of Binomial Coefficients
 
 
Title: Explicit Estimates for the Number of Distinct Prime Divisors of Binomial Coefficients
Author: Berkane, Djamel
Sadaoui, Boualem
Dusart, Pierre
Appeared in: Ukrainian mathematical journal
Paging: Volume 76 () nr. 8 pages 1261-1270
Year: 2024-12-26
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands